# SDR JR2R08172016175

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- Aircraft time: 61,366 hours, 39,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911405503
- Condition: Dented
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO FUSELAGE SKIN LOCATED AT BS 218, TWO INCHES ABOVE LONGERON 18R.  REPAIRED SKIN IAW SRM 53-04 FIG. 12C.
